# SDR CA190703011

- Difficulty date: June 30, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 61,349 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 1305221
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(CAN) FLIGHT CREW REPORTED LOSS OF PRESSURIZATION AT 23000` . EMERGENCY DECENT CARRIED OUT. MAINTENANCE REPLACED THE FORWARD OUTFLOW VALVE, PN 103068-14, SN 14-120 AND THE PRESSURE SELECTOR PANEL PN 130522-1, SN 89-407. ALSO REPLACED THE 1R DOOR SEAL. PRESSURE CHECK CARRIED OUT AND AIRCRAFT RETURNED TO SERVICE. (TC# 20190703011)
